# SDR ASAA0040132

- Difficulty date: November 17, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022607
- Condition: Disconnected
- Location: Row 1-2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING SERVICE INSPECTION, FOUND EMERGENCY TRACK LIGHTS INOPERATIVE AT ROW 1-2, WIRE DISCONNECTED.  RECONNECTED TRACK LIGHTS, OPERATION CHECKED NORMAL.  NO DEFECTS NOTED.  (M)
